The appearance of bruising, following an injectable procedure, is very common, no matter how skilled the cosmetic doctor or ‘resilient’ the skin of the patient. After receiving an injectable treatment, bruising happens when the needle or even a cannula ‘knicks’ a blood vessel. This in-turn allows blood to leak below the skin’s surface, causing the surface of the skin to appear as purple or a reddish colour.
Bruising from Botox® injections is rare, as the needles used are extremely fine and the depth of injection, fairly shallow, whereas with dermal fillers, bruising can be more common, due to the depth of injection, necessary in many of these procedures and the more invasive nature of the delivery of product, even though it is still seen as a non-surgical alternative to surgery.
In the article he explained….
“Bruising can occur in a multitude of different patterns and itself can vary over time in depth, colour and distribution, so it is...